# SDR PNSA971215

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8004N
- Make and model: Piper PA-32-301
- Aircraft serial: 328206014
- Engine: Lyc IO540K1G5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 5 Cylinder
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, PILOT NOTICED OIL DRIPPING FROM COWLING.  MAINTENANCE SECURED OIL RETURN LINE FROM NR 5 CYL, LEAK CHECK OK.
